Darboux integrability of generalized Yang-Mills Hamiltonian system

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

© 2016 the authors. We show that the generalized Yang-Mills system with Hamiltonian {equation presented} is not completely integrable with Darboux first integrals.
Original languageEnglish
Pages (from-to)234-242
JournalJournal of Nonlinear Mathematical Physics
Volume23
Issue number2
DOIs
Publication statusPublished - 2 Apr 2016

Keywords

  • Hamiltonian systems
  • polynomial integrability
  • weight-homogenous differential systems

Fingerprint Dive into the research topics of 'Darboux integrability of generalized Yang-Mills Hamiltonian system'. Together they form a unique fingerprint.

  • Cite this